| Model Number |
CD1257-40 |
| Medical Device Problem Code |
Signal Artifact/Noise (1036)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information was requested, but not yet available.
Event or Problem Description
It was reported that the implantable cardioverter defibrillator exhibited noise.
Event or Problem Description
New information received notes that the device was explanted and replaced.
Additional Manufacturer Narrative
The reported event of noise was confirmed.Device image was reviewed by tech services and noise observed was not due to a device anomaly.The device behaved as programmed.Telemetry, impedance, sensing, pacing and high voltage (hv) output functions of the device were tested and found to be normal.